No Cover Image

Journal article 670 views 102 downloads

Differential smoothness of skew polynomial rings

Tomasz Brzeziński, Christian Lomp, Tomasz Brzezinski Orcid Logo

Journal of Pure and Applied Algebra, Volume: 222, Issue: 9, Pages: 2413 - 2426

Swansea University Author: Tomasz Brzezinski Orcid Logo

Abstract

It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth.

Published in: Journal of Pure and Applied Algebra
ISSN: 00224049
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34892
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-08-10T12:53:21Z
last_indexed 2020-07-14T18:55:01Z
id cronfa34892
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-07-14T15:14:51.7234013</datestamp><bib-version>v2</bib-version><id>34892</id><entry>2017-08-10</entry><title>Differential smoothness of skew polynomial rings</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2017-08-10</date><deptcode>SMA</deptcode><abstract>It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth.</abstract><type>Journal Article</type><journal>Journal of Pure and Applied Algebra</journal><volume>222</volume><journalNumber>9</journalNumber><paginationStart>2413</paginationStart><paginationEnd>2426</paginationEnd><publisher/><issnPrint>00224049</issnPrint><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2018</publishedYear><publishedDate>2018-12-31</publishedDate><doi>10.1016/j.jpaa.2017.09.020</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-07-14T15:14:51.7234013</lastEdited><Created>2017-08-10T10:43:24.6415756</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Tomasz</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>Christian</firstname><surname>Lomp</surname><order>2</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>3</order></author></authors><documents><document><filename>0034892-10082017104608.pdf</filename><originalFilename>smooth_skew_rev.pdf</originalFilename><uploaded>2017-08-10T10:46:08.8670000</uploaded><type>Output</type><contentLength>351801</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2018-09-14T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2020-07-14T15:14:51.7234013 v2 34892 2017-08-10 Differential smoothness of skew polynomial rings 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2017-08-10 SMA It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth. Journal Article Journal of Pure and Applied Algebra 222 9 2413 2426 00224049 31 12 2018 2018-12-31 10.1016/j.jpaa.2017.09.020 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2020-07-14T15:14:51.7234013 2017-08-10T10:43:24.6415756 College of Science Mathematics Tomasz Brzeziński 1 Christian Lomp 2 Tomasz Brzezinski 0000-0001-6270-3439 3 0034892-10082017104608.pdf smooth_skew_rev.pdf 2017-08-10T10:46:08.8670000 Output 351801 application/pdf Accepted Manuscript true 2018-09-14T00:00:00.0000000 true eng
title Differential smoothness of skew polynomial rings
spellingShingle Differential smoothness of skew polynomial rings
Tomasz Brzezinski
title_short Differential smoothness of skew polynomial rings
title_full Differential smoothness of skew polynomial rings
title_fullStr Differential smoothness of skew polynomial rings
title_full_unstemmed Differential smoothness of skew polynomial rings
title_sort Differential smoothness of skew polynomial rings
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 Tomasz Brzeziński
Christian Lomp
Tomasz Brzezinski
format Journal article
container_title Journal of Pure and Applied Algebra
container_volume 222
container_issue 9
container_start_page 2413
publishDate 2018
institution Swansea University
issn 00224049
doi_str_mv 10.1016/j.jpaa.2017.09.020
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
description It is shown that, under some natural assumptions, the tensor product of differentially smooth algebras and the skew-polynomial rings over differentially smooth algebras are differentially smooth.
published_date 2018-12-31T03:47:34Z
_version_ 1737026180052156416
score 10.896665